• Content count

  • Joined

  • Last visited

Community Reputation

5 Neutral


About Julisss

  1. Hey all, I'm a retired user, been on Spiro for 2 years now and my skin is crystal clear. I have been taking 200 and then 100mg/day although I've never been strict enough about it - I sometimes skip days, etc. Recently I noticed a couple veins becoming more prominent on my tummy/thigh (I'm very fair skinned anyhow) and I wonder if I can attribute this to Spiro? I hear steroids make the skin thinner. I somehow think this is Spiro related as I recall reading from a lady who struggled with something similar. Can any of you relate? Anyhow, I'm now trying to decrease my dosage to avoid long-term side effcts like this. What would you think is a reasonable maintenance dose to keep my skin clear? As I said, it's perfect on 100mg-s, and I'd have to skip about a week for tiny blemishes to crop up. I'd very much appreciate your help - don't want to make a choice between cystic acne and my body looking like a map of rivers! Thank you